Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional homogeneous wave equation
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1291-1292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a17,
author = {L. A. Kalyakin and M. M. Shakiryanov},
title = {Asymptotic behavior of the solution of the {Cauchy} problem for the two-dimensional homogeneous wave equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1291--1292},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a17/}
}
TY - JOUR AU - L. A. Kalyakin AU - M. M. Shakiryanov TI - Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional homogeneous wave equation JO - Differencialʹnye uravneniâ PY - 1999 SP - 1291 EP - 1292 VL - 35 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_9_a17/ LA - ru ID - DE_1999_35_9_a17 ER -
%0 Journal Article %A L. A. Kalyakin %A M. M. Shakiryanov %T Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional homogeneous wave equation %J Differencialʹnye uravneniâ %D 1999 %P 1291-1292 %V 35 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1999_35_9_a17/ %G ru %F DE_1999_35_9_a17
L. A. Kalyakin; M. M. Shakiryanov. Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional homogeneous wave equation. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1291-1292. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a17/